New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

harlan
Regular Member


Date Joined Jun 2008
Total Posts : 108
   Posted 7/13/2008 8:39 AM (GMT -7)   
I have gradually made my way up to 50mg Paxil CR.  The 50mg made me sweat too much so I asked to go back down to 37.5mg.  I was on the 50mg for almost a month before I dropped back down.
 
June 30th was my first cry-free day (was on 50mg) and I didn't cry again until Friday.  Friday, I had been back on the 37.5mg for 2 days.  Do you think that's possible to revert back so quick to the crying after only 2 days on the lower dose?  I decided to get back on the 50mg because I can't stand the boo-hoos at all-today is only my 2nd day back on 50mg.  I'll just deal with the sweating and hope it goes away....
 
I wasn't sure about the sweating until I saw my doc and he said that's a side effect of higher Paxil doses.  He said sometimes it goes away and sometimes it doesn't.

I was feeling so good!  And now I feel like I've taken a step back....

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/13/2008 9:57 AM (GMT -7)   

Yes I think it is possible.  Your blood level can drop and the sx return.  I am sorry you could not maintain but as you say, crying all day is something You cannot tolerate.

I know I used to have weeks where ever morning I would wake up and just start to cry................

Hugs to you
Kitt


 

Kitt, Moderator: Anxiety, Panic & Depression 
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources


harlan
Regular Member


Date Joined Jun 2008
Total Posts : 108
   Posted 7/13/2008 10:02 AM (GMT -7)   

Yeah, and I didn't quite give it a month to work on the 50mg so who knows?  I am just so mad that I was feeling so good....I put myself back on the 50mg though so hopefully it'll kick back in shortly!

Thanks.




harlan
Regular Member


Date Joined Jun 2008
Total Posts : 108
   Posted 7/14/2008 8:40 AM (GMT -7)   

Anyone reduced their dose and then went back up shortly after?  How many days until you felt better and back to normal?  I was only on the 37.5mg for 3 days before I switched back to the 50mg, and this is the 3rd day that I'm back on 50mg.

 



percycat
Veteran Member


Date Joined Jul 2005
Total Posts : 1952
   Posted 7/14/2008 12:52 PM (GMT -7)   
Harlan,

When I've gone to a lower dose, regardless of then staying down or going back up, 2 days is *exactly* my window for withdrawal symptoms to start. I usually have headaches or weird feelings inside my skull, but if you think you're having withdrawal symptoms from the lower dosage, a two-day window does not surprise me in the least.

By the way, I've had very good success with the generic now. I had posted earlier that I was concerned about it, having had withdrawal symptoms when regular Paxil went generic on me a few years ago. I'm having no problems with Paxil CR having gone generic. Yea!

percycat

harlan
Regular Member


Date Joined Jun 2008
Total Posts : 108
   Posted 7/14/2008 12:54 PM (GMT -7)   

Thanks percycat....great news on the generic for you!  And it's cheaper, too!  Yay!

As far as going back up to the higher dose after you dropped down, how long until the higher dose kicked back in again and made you feel better?


shedontwearsocks
Regular Member


Date Joined Jun 2008
Total Posts : 60
   Posted 7/14/2008 2:36 PM (GMT -7)   
Just to add a little note, I also have had no problems with the generic Paxil CR although I had crazy anxiety the first few times I took it, it is doing great!
 
 
Have a wonderful day everyone!

Deejavu
Veteran Member


Date Joined Aug 2005
Total Posts : 4227
   Posted 7/14/2008 2:44 PM (GMT -7)   
Hi all,
 
I normally post on the Lyme Forum but wanted to say hello over here!  I have suffered from panic attacks and severe anxiety ever since I could remember.   I think I was about 4 years old and I remember my first attack and have been dealing with it for many years (I am 51 years old now).
 
I went to shrinks, psychologist, and finally a 3 month course run by doctors in which I did all the exercises but nothing helped.   In the 80's I went to a hospital and they ran extensive blood tests on me (I was hooked up to some kind of machine) and the result was my serotonin leaks out. 
 
Thus, today I take the Generic Paxil (20 mg a day) and I am fine.  When Paxil first came out I was on 60 mg but slowly tapered down.  I have been on 20 mg for about 4 years now with no problems.
 
Thank goodness for generic!
Denise
It's all about the Immune System mixed with a large dose of Positive Thinking...
 
This song is about my years with chronic lyme and being in remission for over 2 years:
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 11:13 AM (GMT -7)
There are a total of 2,731,692 posts in 300,951 threads.
View Active Threads


Who's Online
This forum has 151123 registered members. Please welcome our newest member, Joyce Apuzzo.
344 Guest(s), 12 Registered Member(s) are currently online.  Details
tickbite666, mtm3461, ArtAngel, Girlie, reminder, panicgirly, Duffykani, ks1905, Mustard Seed, Nosila, straydog, Lisa-Dionne


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer